# SDR ASAA0240298

- Difficulty date: May 14, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6547690
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD CARGO BAY LEFT SIDEWALL SUPPORT AT BS 440 IS DAMAGED.  REPAIRED IAW SRM.  (M)
